MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB030, VOYANT FINE FUSION, 6/BX; GEI
Model Number EB030+
Medical Device Problem Code Sticking (1597)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Although the root cause of the reported event could not be confirmed, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a retrospective review of applied medical's customer feedback data received between october 02, 2014 - june 01, 2016.The reviews ensured that past reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.
 
Event or Problem Description
Procedure performed: thyroidectomy.Procedure minutes - 30.Original: generator and device setup: "bon" sealing performance: "charbonnage; important et rapide, les mors se salissent tres rapidement malgre nettoyage permanent" handle ergonomics: "bon" "probleme important avec les mors, apres fusion les tissus restent colles sur la pince ,le chirurgien trouve cet inconvenient tres ennuyant.Lors dissection nerf recurrent le chir a fusionne vaisseau proche, au moment d'enlever la pince celle ci est reste fixee au tissu et le chir a evite de peu de sectionner le nerf par arrachement.Il a donc considere le dispositif comme dangereux et a utilise la covidien.Il n'a pas avec celle ci rencontre ce probleme de tissus adherents aux mors et n'a pas non plus du nettoyer ceux ci.Pour lui il existe un reel probleme d'adherence des tissus apres fusion, il m'a signale que les premieres generations de covidien avait pose le meme soucis et que ceci avait ete corrige.J'ai donc decide de faire un cer sur le dispositif.Antoine boule est prevenu" sealing performance: "moins rapide que covidien" translation: generator and device setup - "good" sealing performance - ""charring" significant and rapid, the jaws get dirty very quickly despite constant cleaning" handle ergonomics - "good" "important problem with the jaws, after sealing the tissues remain glued on the jaws, the surgeon finds this inconvenient very annoying.When recurrent nerve dissection the surgeon has sealed nearby vessel, at the moment of removing the device it remained fixed to the tissue and the surgeon avoided to cut the nerve by pulling.He therefore considered the device dangerous and used the covidien.He did not have with this one meets this problem of adherents tissues to the jaws and also did not have to clean these ones.For him there is a real problem of adhesion of the tissues after fusion, he indicated to me that the first generations of covidien had the same worries and that this had been corrected.I therefore decided to make a cer on the device." sealing performance: "less fast than covidian" patient status: ni.

Brand Name
EB030, VOYANT FINE FUSION, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7217423
Report Number2027111-2018-00028
Device Sequence Number136053
Product Code GEI
UDI-Device Identifier00607915127428
UDI-Public(01)00607915127428(17)151204(30)01(10)1248405
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/04/2015
Device Model NumberEB030+
Device Catalogue Number101223301
Device Lot Number1248405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2015
Initial Report FDA Received Date01/24/2018
Patient Sequence Number1